# SDR SWAA2024121777679

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,907 hours, 25,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Plate
- Condition: Sheared
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN<[01] FOUND GUIDE PLATES PIN SCREW SHEARED. R&R GUIDE PLATES PIN AND SCREW IAW AMM 52-11-21.
